MAUDE Adverse Event Report: US Endoscopy DEFENDO; DEFENDO Olympus EUS Air Water Suction Valve Kit

US Endoscopy DEFENDO; DEFENDO Olympus EUS Air Water Suction Valve Kit
Model Number 00711901
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported during a patient procedure their defendo olympus eus air water suction valve kit was "leaking" out of the distal tip of the scope, resulting in a procedure delay as the leak attributed to a loss in visualization.No report of injury.
 
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted should additional information become available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
DEFENDO
Common Device Name
DEFENDO Olympus EUS Air Water Suction Valve Kit
Manufacturer (Section D)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50147728
Report Number1528319-2026-00091
Device Sequence Number10602778
Product Code NWU
UDI-Device Identifier00724995217402
UDI-Public(01)00724995217402
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711901
Device Catalogue Number00711901
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown